# SDR SWIA201231951

- Difficulty date: October 11, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 41,205 hours, 58,822 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT EXTEND.  PERFORMED AGO AROUND AND LEFT MAIN GEAR LOCKED INTO PLACE.  (FLT 6347)  REPLACED LEFT MAIN  LANDING GEAR ACTUATOR IN REFERENCE TO AMM.  P/N: 19595-000-07 S/N OFF: B66.
